MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD ILUMIEN IMAGING SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)

ST. JUDE MEDICAL CATD ILUMIEN IMAGING SYSTEM; SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Model Number 900-700-00
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the imaging system screen went blank and upon removal of the catheter a thrombus was noted.The catheter was in the right coronary artery and after two runs, the screen went blank prior to the contrast being injected.The catheter was removed and thrombus was noted.The procedure was completed with angiography with no patient consequences.After the procedure, the system was tested and it was noticed that it was hard to start the system and the screens were blank.The oct runs were not all captured on the system.Alarms and beeping was heard coming from the system.
 
Additional Manufacturer Narrative
Per the field service report, the root cause of the blank screen was a failing cmos battery.Once the cmos battery was replaced and the connections were checked, the reported blank screen issue was resolved.The cmos battery failing is due to normal wear and tear.

Brand Name
ILUMIEN IMAGING SYSTEM
Common Device Name
SYSTEM, IMAGING, OPTICAL COHERENCE TOMOGRAPHY (OCT)
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key8797799
Report Number3009600098-2019-00016
Device Sequence Number2484821
Product Code NQQ
UDI-Device Identifier00183739000630
UDI-Public00183739000630
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900-700-00
Device Catalogue Number900-700-00
Device Lot Number3488234
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date11/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRAGONFLY
Outcome Attributed to Adverse Event Other;
Patient Age70 YR